# SDR DALA2017022201444

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP ON DOOR JAMB STA Y=208 BTW LONGERON 12 AND 11 LT. CLIP WAS REPAIRED PER SRM 53-10-15 2R-1 REPAIR 1 FIG 201.
